Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Single loop space decompositions


Author: David J. Anick
Journal: Trans. Amer. Math. Soc. 334 (1992), 929-940
MSC: Primary 55P35; Secondary 55Q20
MathSciNet review: 1145728
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The method of single loop space decompositions, in which $ \Omega X$ is factored into minimal factors, is an important one for understanding the unstable homotopy of many simply-connected spaces $ X$. This paper begins with a survey of the major known theorems along these lines. We then give a necessary and sufficient condition for $ \Omega X$ to be decomposable as a product of spaces belonging to a certain list. We conclude with a nontrivial instance of an application of this condition.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55P35, 55Q20

Retrieve articles in all journals with MSC: 55P35, 55Q20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1992-1145728-3
PII: S 0002-9947(1992)1145728-3
Article copyright: © Copyright 1992 American Mathematical Society